Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What is the reason for dizziness and nausea ?

My age is 34, sex ; M .. Last one week i have been facing a nausea/hunger most of the time with slight giddiness most of the time in a day. Do not see any disturbance or vision effect during day/night during sleep. Last 10 days back had done the ECG/Blood/uric/Sugar test where everything was normal except very miniumul increase in cholestrol level. Just due to this i am unable to concentrate on my work and panic.. I did also taken some paracetamol (panadaol) for two times during a week and stopped taking it further.. Whom should i consult to get this cured and what is the reason for this dizziness and nausea. Please also give your suggestions on the food to be taken during this time to get it cured.
Asked On : Mon, 29 Nov 2010
Answers:  1 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
nausea, giddiness and hunger point towards many diseases , which can range from indigestion to brain tumor. You have to see a doctor for an examination. a diagnosis has to be made before u get treated. paracetamol will no help here. see a general physician, he/she can guide u further.
By the time, take light and sensible food.
Answered: Mon, 29 Nov 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor